Advertisement

Eta Quotients and Rademacher Sums

  • Kevin Acres
  • David BroadhurstEmail author
Chapter
Part of the Texts & Monographs in Symbolic Computation book series (TEXTSMONOGR)

Abstract

Eta quotients on \(\varGamma _0(6)\) yield evaluations of sunrise integrals at 2, 3, 4 and 6 loops. At 2 and 3 loops, they provide modular parametrizations of inhomogeneous differential equations whose solutions are readily obtained by expanding in the nome q. Atkin–Lehner transformations that permute cusps ensure fast convergence for all external momenta. At 4 and 6 loops, on-shell integrals are periods of modular forms of weights 4 and 6 given by Eichler integrals of eta quotients. Weakly holomorphic eta quotients determine quasi-periods. A Rademacher sum formula is given for Fourier coefficients of an eta quotient that is a Hauptmodul for \(\varGamma _0(6)\) and its generalization is found for all levels with genus 0, namely for \(N = 1,2, 3, 4, 5, 6, 7, 8, 9, 10, 12, 13, 16, 18, 25\). There are elliptic obstructions at \(N = 11, 14, 15, 17, 19, 20, 21, 24, 27, 32, 36, 49,\) with genus 1. We surmount these, finding explicit formulas for Fourier coefficients of eta quotients in thousands of cases. We show how to handle the levels \(N=22, 23, 26, 28, 29, 31, 37, 50\), with genus 2, and the levels \(N=30,33,34,35,39,40,41,43,45,48,64\), with genus 3. We also solve examples with genera 4, 5, 6, 7, 8, 13.

Notes

Acknowledgements

The second author thanks KMPB for hospitality and colleagues at conferences in Zeuthen, Bonn, St. Goar and Les Houches for advice and encouragement that emboldened our joint effort to tackle eta quotients beyond the remit of genus zero so far encountered in massive Feynman diagrams. We especially thank Johannes Blümlein for his question on the possibility of obtaining an explicit formula for Fourier coefficients of the Hauptmodul of \(\varGamma _0(6)\) and Freeman Dyson for urging us to try to emulate the notable work by Rademacher on partition numbers [29]. We thank Yajun Zhou and an anonymous referee for helpful suggestions that improved our presentation.

References

  1. 1.
    J. Ablinger, J. Blümlein, A. De Freitas, M. van Hoeij, E. Imamoglu, C.G. Raab, C.-S. Radu, C. Schneider, Iterated elliptic and hypergeometric integrals for Feynman diagrams. J. Math. Phys. 59(6), 062305 (2018), arXiv:1706.01299MathSciNetCrossRefGoogle Scholar
  2. 2.
    D.H. Bailey, J.M. Borwein, D. Broadhurst, M.L. Glasser, Elliptic integral evaluations of Bessel moments. J. Phys. A 41, 205203 (2008), arXiv:0801.0891
  3. 3.
    F. Beukers, Irrationality proofs using modular forms. Journées arithmétiques de Besançon, Astérisque 147–148, 271–283 (1987)MathSciNetzbMATHGoogle Scholar
  4. 4.
    S. Bloch, P. Vanhove, The elliptic dilogarithm for the sunset graph. J. Number Theory 148, 328–364 (2015), arXiv:1309.5865MathSciNetCrossRefGoogle Scholar
  5. 5.
    S. Bloch, M. Kerr, P. Vanhove, A Feynman integral via higher normal functions. Compos. Math. 151, 2329–2375 (2015), arXiv:1406.2664MathSciNetCrossRefGoogle Scholar
  6. 6.
    C. Bogner, A. Schweitzer, S. Weinzierl, Analytic continuation and numerical evaluation of the kite integral and the equal mass sunrise integral. Nucl. Phys. B 922, 528–550 (2017), arXiv:1705.08952MathSciNetCrossRefGoogle Scholar
  7. 7.
    D. Broadhurst, Multiple zeta values and modular forms in quantum field theory, in Computer Algebra in Quantum Field Theory. Texts and Monographs in Symbolic Computation, ed. by C. Schneider, J. Blümlein (Springer, Vienna, 2013), pp. 33–73zbMATHGoogle Scholar
  8. 8.
    D. Broadhurst, Feynman integrals, L-series and Kloosterman moments, Commun. Number Theory Phys. 10, 527–569 (2016), arXiv:1604.03057MathSciNetCrossRefGoogle Scholar
  9. 9.
    D. Broadhurst, A. Mellit, Perturbative quantum field theory informs algebraic geometry, in Loops and Legs in Quantum Field Theory, PoS (LL2016) 079 (2016)Google Scholar
  10. 10.
    D. Broadhurst, O. Schnetz, Algebraic geometry informs perturbative quantum field theory, in Loops and Legs in Quantum Field Theory, PoS (LL2014) 078 (2014)Google Scholar
  11. 11.
    D.J. Broadhurst, The master two-loop diagram with masses. Z. Phys. C 47, 115–124 (1990)CrossRefGoogle Scholar
  12. 12.
    D.J. Broadhurst, J. Fleischer, O.V. Tarasov, Two-loop two-point functions with masses: asymptotic expansions and Taylor series, in any dimension. Z. Phys. C 60, 287–301 (1993), arXiv:hep-ph/9304303
  13. 13.
    F. Brown, A class of non-holomorphic modular forms III: real analytic cusp forms for \(SL_2(Z)\), arXiv:1710.07912
  14. 14.
    F. Brown, O. Schnetz, A K3 in \(\phi ^4\). Duke Math. J. 161, 1817–1862 (2012), arXiv:1006.4064MathSciNetCrossRefGoogle Scholar
  15. 15.
    H.H. Chan, W. Zudilin, New representations for Apéry-like sequences. Mathematika 56, 107–117 (2010)CrossRefGoogle Scholar
  16. 16.
    H. Cohen, Tutorial for modular forms in Pari/GP (2018), http://pari.math.u-bordeaux.fr/pub/pari/manuals/2.10.0/tutorial-mf.pdf
  17. 17.
    J.F.R. Duncan, M.J. Griffin, K. Ono, Moonshine. Res. Math. Sci. 2, 11 (2015), arXiv:1411.6571
  18. 18.
    M. Eichler, D. Zagier, The Theory of Jacobi Forms. Progress in Mathematics, vol. 55 (Birkhäuser, Boston, 1985)CrossRefGoogle Scholar
  19. 19.
    N. Elkies, The automorphism group of the modular curve \(X_0(63)\). Compos. Math. 74, 203–208 (1990)Google Scholar
  20. 20.
    G.S. Joyce, On the simple cubic lattice Green function. Philos. Trans. R. Soc. Math. Phys. Sci. 273, 583–610 (1973)MathSciNetCrossRefGoogle Scholar
  21. 21.
    P. Kleban, D. Zagier, Crossing probabilities and modular forms. J. Stat. Phys. 113, 431–454 (2003)MathSciNetCrossRefGoogle Scholar
  22. 22.
    M.I. Knopp, Rademacher on \(J(\tau )\), Poincaré series of nonpositive weights and the Eichler cohomology. Not. Am. Math. Soc. 37, 385–393 (1990)Google Scholar
  23. 23.
    S. Laporta, High-precision calculation of the 4-loop contribution to the electron \(g-2\) in QED. Phys. Lett. B 772, 232–238 (2017), arXiv:1704.06996
  24. 24.
    R.S. Maier, On rationally parametrized modular equations. J. Ramanujan Math. Soc. 24, 1–73 (2009), arXiv:math/0611041
  25. 25.
    G. Martin, Dimensions of the spaces of cusp forms and newforms on \(\Gamma _0(N)\) and \(\Gamma _1(N)\). J. Number Theory 112, 298–331 (2005), arXiv:math/0306128
  26. 26.
    H. Petersson, Über die Entwicklungskoeffizienten der automorphen Formen. Acta Math. 58, 169–215 (1932)MathSciNetCrossRefGoogle Scholar
  27. 27.
    H. Rademacher, The Fourier coefficients of the modular invariant \(J(\tau )\). Am. J. Math. 60, 501–512 (1938)Google Scholar
  28. 28.
    H. Rademacher, The Fourier series and the functional equation of the absolute modular invariant \(J(\tau )\). Am. J. Math. 61, 237–248 (1939)Google Scholar
  29. 29.
    H. Rademacher, On the expansion of the partition function in a series. Ann. Math. 44, 416–422 (1943)MathSciNetCrossRefGoogle Scholar
  30. 30.
    A. Sabry, Fourth order spectral functions for the electron propagator. Nucl. Phys. 33, 401–430 (1962)MathSciNetCrossRefGoogle Scholar
  31. 31.
    N.-P. Skoruppa, D. Zagier, Jacobi forms and a certain space of modular forms. Invent. Math. 94(1988), 113–146 (1988)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Y. Yang, Transformation formulas for generalized Dedekind eta functions. Bull. Lond. Math. Soc. 36, 671–682 (2004)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Y. Yang, Defining equations of modular curves. Adv. Math. 204, 481–508 (2006)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Y. Zhou, Hilbert transforms and sum rules of Bessel moments. Ramanujan J. (2017).  https://doi.org/10.1007/s11139-017-9945-y, arXiv:1706.01068MathSciNetCrossRefGoogle Scholar
  35. 35.
    Y. Zhou, Wick rotations, Eichler, integrals, and multi-loop Feynman diagrams. Commun. Number Theory Phys. 12, 127–192 (2018), arXiv:1706.08308MathSciNetCrossRefGoogle Scholar
  36. 36.
    Y. Zhou, Wronskian, factorizations and Broadhurst-Mellit determinant formulae. Commun. Number Theory Phys. 12, 355–407 (2018), arXiv:1711.01829MathSciNetCrossRefGoogle Scholar
  37. 37.
    Y. Zhou, On Laporta’s 4-loop sunrise formulae, arXiv:1801.02182
  38. 38.
    Y. Zhou, Some algebraic and arithmetic properties of Feynman diagrams, to appear in this volume, arXiv:1801.05555

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Monash UniversityMelbourneAustralia
  2. 2.Open UniversityMilton KeynesUK

Personalised recommendations